# SDR ALG2005F00020

- Difficulty date: March 10, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N436AL
- Make and model: Bell 407
- Aircraft serial: 53069
- Engine: Allsn 250C47B
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Pressure Switch
- Part number: 214040806003
- Condition: Inoperative
- Location: Xmsn Oil Press
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FOLLOWING LIFT OFF, AND AT HOVER TO FLYWAY THE TRANSMISSION PRESSURE LIGHT CAME ON AND STAYED ON.  RETURNED TO AIRCRAFT TO PAD AND CALLED MAINTENANCE.  MAINTENANCE REPLACED THE TRANSMISSION OIL PRESSURE SWITCH AND COMPLIED WITH GROUND RUN, OPS AND LEAK CHECK, NO OTHER DEFECTS NOTED.  (K)
